概述
學(xué)術(shù)訪問
1986年9月至1991年7月華中理工大學(xué)少年班,數(shù)學(xué)系,獲學(xué)士學(xué)位
1991年9月至1994年7月 中科院武漢數(shù)學(xué)物理所,獲碩士學(xué)位
1994年9月至1997年7月 中科院應(yīng)用數(shù)學(xué)所, 獲博士學(xué)位
1997年7月至1999年1月 中科院應(yīng)用數(shù)學(xué)所,任助理研究員
1999年1月至2003年4月 中科院數(shù)學(xué)與系統(tǒng)科學(xué)研究院,任助理研究員
2003年4月至今 中科院數(shù)學(xué)與系統(tǒng)科學(xué)研究院,任研究員、博士生導(dǎo)師
現(xiàn)任中國科學(xué)院數(shù)學(xué)與系統(tǒng)科學(xué)研究院應(yīng)用數(shù)學(xué)研究所所長助理
· 1999.2--1999.4香港城市大學(xué),訪問學(xué)者
· 1999.11-2000.11 意大利S.I.S.S.A,博士后
· 2001.3--2003.3日本大阪大學(xué),JSPS博士后
· 2003.9--2003.10 日本大阪大學(xué),訪問學(xué)者
· 2003.11-2003.12香港中文大學(xué),訪問教授
· 2005.2-2005.5 美國紐約大學(xué)Courant所,訪問學(xué)者
· 2009.3-2009.4 香港中文大學(xué),訪問教授
社會(huì)兼職
《數(shù)學(xué)物理學(xué)報(bào)》中英文版常務(wù)編委、《應(yīng)用數(shù)學(xué)學(xué)報(bào)》中英文版常務(wù)編委
研究方向
主要研究雙曲守恒律方程組和粘性守恒律方程組,已取得的成果有:
解決了等溫氣體動(dòng)力學(xué)方程組(即絕熱指數(shù)gamma=1)帶真空的Cauchy問題弱解的整體存在性這一長期未解決的數(shù)學(xué)難題。該工作獲2004年度美國工業(yè)與應(yīng)用數(shù)學(xué)會(huì)杰出論文獎(jiǎng)
對(duì)零壓流提出了新的熵條件,即能量熵條件,并在此基礎(chǔ)上證明了零壓流弱解的唯一性。
很多數(shù)學(xué)家猜測當(dāng)時(shí)間充分大時(shí),帶阻尼項(xiàng)的可壓縮Euler方程的解趨近于Porous Media方程的自相似解。我們在一般初值條件意義下,即初值可以任意大且含真空,證明了上述猜測
證明了可壓縮Navier-Stokes方程接觸間斷波的穩(wěn)定性,完善了粘性雙曲守恒律基本波的穩(wěn)定性理論,該工作于2008年發(fā)表在國際一流刊物Adv.Math.上
獲得的主要獎(jiǎng)勵(lì)
2003年獲首屆中國科學(xué)院數(shù)學(xué)與系統(tǒng)科學(xué)研究院“突出科研成果獎(jiǎng)”
2004年獲美國工業(yè)及應(yīng)用數(shù)學(xué)協(xié)會(huì)“杰出論文獎(jiǎng)”(The SIAM Outstanding Paper Prize), 該獎(jiǎng)旨在獎(jiǎng)勵(lì)原創(chuàng)性論文。每次在前三年SIAM系列雜志發(fā)表的論文中選出三篇論文授予杰出論文獎(jiǎng)
2007年獲得中國科學(xué)院數(shù)學(xué)與系統(tǒng)科學(xué)研究院優(yōu)秀教師獎(jiǎng)
2008年獲國家杰出青年科學(xué)基金
在研項(xiàng)目
國家杰出青年科學(xué)基金,名稱:非線性雙曲守恒律,負(fù)責(zé)人:黃飛敏,項(xiàng)目編號(hào):10825102,期限:2009.1.1-2012.12.31
國家基金委和中物院的聯(lián)合基金面上項(xiàng)目,名稱:輻射流體力學(xué)方程的適定性研究和定性分析,負(fù)責(zé)人:黃飛敏,項(xiàng)目編號(hào):10676037,期限:2007.1.1-2009.12.31
作為主要成員參加了由馬志明院士主持的科技部973項(xiàng)目, 名稱為《數(shù)學(xué)與其它領(lǐng)域交叉的若干專題》, 2006-2010年。
作為子課題組長參與了由曹道民研究員主持的中科院知識(shí)創(chuàng)新項(xiàng)目《數(shù)學(xué)物理中的若干重大問題》, 子課題項(xiàng)目名稱為《一些重要的數(shù)學(xué)物理方程》, 2006-2009年
參加主持過的科研項(xiàng)目
國家自然科學(xué)基金面上項(xiàng)目,非線性雙曲守恒律及相關(guān)問題的研究,負(fù)責(zé)人:黃飛敏,項(xiàng)目編號(hào):10471138,期限:2004.01.01-2006.12.31
論著
1. Feimin Huang and Akitaka Matsumura,Stability of a Composite Wave of Two Viscous ShockWaves for the Full Compressible Navier-Stokes Equations. Comm. Math. Phys., Accepted.
2. Feimin Huang, Jing Li and Xiaoding Shi, Asymptotic behavior of solutions to the full compressible Navier-Stokes equations in the half space. Comm. Math. Sci., Accepted.
3. Feimin Huang and Yeping Li,Large time behavior and quasineutral limit of solutions to a bipolar hydrodynamic model with large data and vacuum. Discrete Contin. Dyn.Syst., 2009, In press.
4. Feimin Huang and Xiaohong Qin,Stability of boundary layer and rarefaction wave to an outflow problem for compressible Navier-Stokes equations under large perturbation. J. Diff. Equa., 2009, In press.
5. Jinmyong Ri and Feimin Huang, Vacuum solution and quasineutral limit of semiconductor drift-diffusion equation. J. Diff. Equa., 246(4), 2009,1523-1538.
6. Feimin Huang, Zhouping Xin and Tong Yang, Contact discontinuity with general perturbations for gas motions. Adv. Math., 219(4), 2008, 1246--1297.
7. Feimin Huang, Ronghua Pan and Huimin Yu, Large time behavior of Euler-Poisson system for semiconductor. Sci. China Ser. A, 51(5), 2008,965--972.
8. Feimin Huang, Ronghua Pan and Yi Wang, Stability of contact discontinuity for Jin-Xin relaxation system. J. Diff. Equa., 244(5), 2008, 1114--1140.
9. Feimin Huang and Yi Wang, Large time behavior of the solutions to the Boltzmann equation with specular reflective boundary condition. J. Diff. Equa., 240(2), 2007, 399--429.
10. Feimin Huang, Jing Li and Zhouping Xin, Convergence to equilibria and blowup behavior of global strong solutions to the Stokes approximation equations for two-dimensional compressible flows with large data. J. Math. Pures Appl. (9), 86(6), 2006, 471--491.
11. Feimin Huang and Tong Yang, Stability of contact discontinuity for the Boltzmann equation. J. Diff. Equa., 229, 2006, 698-742.
12. Feimin Huang, Hailiang Li and Akitaka Matsumura, Existence and stability of steady-state of one-dimensional quantum hydrodynamic system for semiconductors. J. Diff. Equa., 225(1), 2006, 1-25.
13. Feimin Huang and Ronghua Pan, Asmptotic behavior of the solutions to the damped compressible Euler equations with vacuum. J. Diff. Equa., 220, 2006, 207-233.
14. Feimin Huang, Akitaka Matsumura and Zhouping Xin, Stability of Contact Discontinuities for the 1-D Compressible Navier-Stokes Equations. Arch. Rat. Mech. Anal., 179, 2005, 55-77.
15. Feimin Huang, P. Marcati and Ronghua Pan, Convergence to Barenblatt solution for the compressible Euler equations with damping and vacuum. Arch. Rat. Mech. Anal., 176(1), 2005, 1-24.
16. Feimin Huang, Weak solution to pressureless type system. Comm. Part. Diff. Equs., 30, 2005, 283-304.
17. F.Huang, A.Matsumura and X.Shi, Viscous shock wave to a gas-solid free boundary problem for compressible gas, SIAM J. Math. Anal., Vol.36, No.2, (2004), 498-522.
18. Y.Ding and F.Huang, on a nonhomogeneous pressureless system, Quart. Appl. Math., 62 (2004), No.3, 509-528.
19. F.Huang, A.Matsumura and X.Shi, On the stability of contact discontinuity for compressible Navier-Stokes equations with free boundary, Osaka J. Math., Vol.41, No.1,2004, 193-210.
20. F.Huang, A. Matsumura and X. Shi, Viscous Shock Wave and Boundary Layer Solution to an Inflow Problem for Compressible Viscous Gas, Comm. Math. Phys., 239(2003),261-285.
21. F. Huang, A.Matsumura and X.Shi, A gas-solid free boundary problem for a compressible viscous gas, SIAM J. Math. Anal., 34,(2003),6,1330-1354.
22. F. Huang and R.Pan, Convergence rate for compressible Euler equations with damping and vacuum, Arch. Rat. Mech. Anal.,166,(2003),4,359-376.
23. F.Huang and H.Zhao, On the global stability of contact discontinuity for compressible Navier-Stokes equations, Rend. Sem. Mat. Univ. Padova, Vol.109, 2003,283-305.
24. F. Huang and Z.Wang, Convergence of viscosity solutions for isothermal gas dynamics, SIAM J. Math. Anal.,34,(2002),3,595-610.
25. F.Huang and Z.Wang, Well posedness for pressureless flow, Comm. Math. Phys. 222 (2001),1, 117--146.
26. F.Huang, A.Matsumura and X.Shi, Asymptotics toward the viscous shock wave to an inflow problem in the half space for compressible viscous gas. Mathematical analysis in fluid and gas dynamics (Japanese) (Kyoto, 2001).
RIMS kokyuroku No.1247 (2002), 177--186.
27. F.Huang, Large time behavior for compressible Euler equations with damping and vacuum. Mathematical analysis in fluid and gas dynamics (Japanese) (Kyoto, 2001). RIMS kokyuroku No.1247 (2002), 57--66.
28. F.Huang and Z.Wang, Uniqueness on zero pressure gas dynamics. Acta Math.Sci.Ser.B Engl.Ed. 21 (2001), No.2, 145--151.
29. F.Huang and Z. Wang, Convergence of approximate solutions for isothermal flow. (Chinese) Acta Math. Sci. Ser. A Chin. Ed 21 (2001), no. 4, 570--576.
30. F.Huang, On the two-dimensional Cauchy problem of a hyperbolic system. Acta Math.Sinica (N.S.) 14 (1998), no. 3, 399--410.
31. F.Huang, Existence and uniqueness of discontinuous solutions for a class of nonstrictly hyperbolic systems. Advances in nonlinear partial differential equations and related areas (Beijing, 1997), 187--208, World Sci. Publishing,
River Edge, NJ, 1998.
32. X.Yang and F.Huang, Two-dimensional Riemann problems of simplified Euler equation. Chinese Sci.Bull.43 (1998), No.6, 441--444.
33. F.Huang and X.Yang, The two-dimensional Riemann problem for a class of systems of hyperbolic conservation law equations. (Chinese) Acta Math. Appl. Sinica 21 (1998), no. 2,193--205.
34. F.Huang, Existence and uniqueness of discontinuous solutions for a hyperbolic system. Proc. Roy. Soc. Edinburgh Sect. A 127 (1997), no. 6,1193--1205.
35. Z.Wang, F.Huang and X.Ding, On the Cauchy problem of transportation equations. Acta Math. Appl. Sinica (English Ser.) 13 (1997), no.2,113--122.
36. F.Huang, Existence of two solutions of nonlinear elliptic equations with critical Sobolev exponents and mixed boundary conditions. Proc. Roy. Soc. Edinburgh Sect. A 126 (1996), no. 1,47--75.
37. F.Huang, C and Z.Wang, Solutions containing delta-waves of Cauchy problems for a nonstrictly hyperbolic system. Acta Math. Appl. Sinica (English Ser.) 11 (1995), no. 4,429--446.